# SDR SWIA200516019

- Difficulty date: December 17, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 3,906 hours, 3,426 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0720
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION; FLAPS STUCK AT 30 DEGREES.  REPLACED FLAP CONTROL LEVER IAW CRJ MM 27-51-01.  OPERATIONAL CHECK GOOD.
